# SDR DL76K011880

- Difficulty date: November 30, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 10,841 hours, 5,185 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Pseu
- Part number: 849704
- Part serial: 265
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT ASYMMETRY LIGHT ILLUMINATED ON APPROACH.  PSEU HAS NUMEROUS TARGET FAULTS.  REPLACED PSEU AND OPERATED FLAPS SEVERAL TIMES.  OPS CHECK OK.  TESTED PSEU PER MM, OPS OK.
